Alert archive / Florida / Small Craft Advisories in 2011

Small Craft Advisory 7, NWS Key West, FL

February 11, 2011

NWS Key West, FL issued this small craft advisory at Feb 11, 2011, 7:18 PM EST. It was in force for 45 hr.

The area

The counties it named.

The facts

Issued
Feb 11, 2011, 7:18 PM EST (00:18 UTC)
Expired
Feb 13, 2011, 4:27 PM EST
In force
45 hr
Issued by
NWS Key West, FL

The text

As transmitted, in the capitals the NWS used until 2016.

501 
WHUS72 KKEY 120018
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
718 PM EST FRI FEB 11 2011

GMZ031>033-052>054-072>075-120330-
/O.NEW.KKEY.SC.Y.0007.110212T0018Z-110212T2200Z/
FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT-
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
718 PM EST FRI FEB 11 2011

...SMALL CRAFT ADVISORY IN EFFECT...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT
ADVISORY FOR THE COASTAL WATERS OF THE ATLANTIC...GULF OF
MEXICO...AND FLORIDA BAY TONIGHT.

* WINDS AND WAVES: SUSTAINED NORTH SURFACE WINDS NEAR 20 KNOTS...WITH
  GUSTS NEAR 25 KNOTS WILL PREVAIL TONIGHT. BEYOND THE REEF...SEAS
  WILL VARY FROM AS LOW AS 4 FEET JUST OFFSHORE OF THE UPPER KEYS TO
  AS HIGH AS 7 FEET ON THE WESTERN FLORIDA STRAITS. EVEN HIGHER SEAS
  ARE EXPECTED IN THE GULF STREAM. ON GULF OF MEXICO WATERS BEYOND
  FIVE FATHOMS...SEAS OF 4 TO 7 FEET WILL PREVAIL TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BS
9 follow-up statements
310 
WHUS72 KKEY 120316
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1016 PM EST FRI FEB 11 2011

GMZ031>033-052>054-072>075-120930-
/O.CON.KKEY.SC.Y.0007.000000T0000Z-110212T2200Z/
FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT-
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
1016 PM EST FRI FEB 11 2011

...SMALL CRAFT ADVISORY IN EFFECT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF
THE ATLANTIC...GULF OF MEXICO...AND FLORIDA BAY OVERNIGHT.

* WINDS AND WAVES: SUSTAINED NORTH SURFACE WINDS NEAR 20 KNOTS...WITH
  GUSTS NEAR 25 KNOTS WILL PREVAIL OVERNIGHT. BEYOND THE REEF...SEAS
  WILL VARY FROM AS LOW AS 4 FEET JUST OFFSHORE OF THE UPPER KEYS TO
  AS HIGH AS 7 FEET ON THE WESTERN FLORIDA STRAITS. EVEN HIGHER SEAS
  ARE EXPECTED IN THE GULF STREAM. ON GULF OF MEXICO WATERS BEYOND
  FIVE FATHOMS...SEAS OF 4 TO 7 FEET WILL PREVAIL TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BS
712 
WHUS72 KKEY 120913
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
413 AM EST SAT FEB 12 2011

GMZ031>033-052>054-072>075-121715-
/O.EXT.KKEY.SC.Y.0007.000000T0000Z-110213T1000Z/
FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT-
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
413 AM EST SAT FEB 12 2011

...SMALL CRAFT ADVISORY IN EFFECT...

THE SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF
THE ATLANTIC...GULF OF MEXICO...AND FLORIDA BAY TODAY.

* WINDS AND WAVES: SUSTAINED NORTH SURFACE WINDS NEAR 20 KNOTS...WITH
  GUSTS NEAR 25 KNOTS WILL PREVAIL TODAY. BEYOND THE REEF...SEAS WILL
  VARY FROM AS LOW AS 4 FEET JUST OFFSHORE OF THE UPPER KEYS TO AS
  HIGH AS 8 FEET ON THE WESTERN FLORIDA STRAITS. EVEN HIGHER SEAS ARE
  EXPECTED IN THE GULF STREAM. ON GULF OF MEXICO WATERS BEYOND FIVE
  FATHOMS...SEAS OF 4 TO 7 FEET WILL PREVAIL TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BWC
932 
WHUS72 KKEY 121529
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1029 AM EST SAT FEB 12 2011

GMZ031>033-052>054-072>075-122200-
/O.CON.KKEY.SC.Y.0007.000000T0000Z-110213T1000Z/
FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT-
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
1029 AM EST SAT FEB 12 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF
THE ATLANTIC...GULF OF MEXICO...AND FLORIDA BAY.

* WINDS AND WAVES: SUSTAINED NORTH SURFACE WINDS NEAR 20 KNOTS...
  WITH GUSTS NEAR 25 KNOTS WILL PREVAIL THROUGH TODAY. BEYOND THE
  REEF... SEAS WILL VARY FROM AS LOW AS 4 FEET JUST OFFSHORE OF THE
  UPPER KEYS TO AS HIGH AS 8 FEET ON THE WESTERN FLORIDA STRAITS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
769 
WHUS72 KKEY 122101
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
401 PM EST SAT FEB 12 2011

GMZ031>033-052>054-072>075-130515-
/O.CON.KKEY.SC.Y.0007.000000T0000Z-110213T1000Z/
FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT-
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
401 PM EST SAT FEB 12 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR ALL KEYS COASTAL WATERS.

* WINDS AND WAVES: SUSTAINED NORTH SURFACE WINDS NEAR 20 KNOTS...
  WITH GUSTS NEAR 25 KNOTS WILL PREVAIL TONIGHT. BEYOND THE REEF...
  SEAS WILL VARY FROM AS LOW AS 4 FEET JUST OFFSHORE OF THE UPPER
  KEYS TO AS HIGH AS 8 FEET ON THE WESTERN OUTER FLORIDA STRAITS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
317 
WHUS72 KKEY 130314
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1014 PM EST SAT FEB 12 2011

GMZ031>033-052>054-072>075-130930-
/O.EXT.KKEY.SC.Y.0007.000000T0000Z-110213T1600Z/
FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT-
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
1014 PM EST SAT FEB 12 2011

...SMALL CRAFT ADVISORY IN EFFECT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF
THE ATLANTIC...GULF OF MEXICO...AND FLORIDA BAY OVERNIGHT. 

* WINDS AND WAVES: SUSTAINED NORTH TO NORTHEAST SURFACE WINDS NEAR 20
  KNOTS...WITH GUSTS NEAR 25 KNOTS WILL PREVAIL OVERNIGHT. SEAS WILL
  VARY FROM AS LOW AS 5 FEET WITHIN 20 NM OFFSHORE OF THE REEF TO AS
  HIGH AS 9 FEET IN THE GULF STREAM. ON GULF OF MEXICO WATERS BEYOND
  FIVE FATHOMS...SEAS OF 4 TO 6 FEET WILL PREVAIL OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BS
472 
WHUS72 KKEY 130911
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
411 AM EST SUN FEB 13 2011

GMZ052>054-072>075-131600-
/O.EXT.KKEY.SC.Y.0007.000000T0000Z-110213T2200Z/
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
411 AM EST SUN FEB 13 2011

...SMALL CRAFT ADVISORY IN EFFECT...

THE SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE ATLANTIC WATERS
FROM OCEAN REEF TO 20 NM WEST OF THE DRY TORTUGAS.

* WINDS AND WAVES: SUSTAINED NORTH TO NORTHEAST WINDS NEAR 20 KNOTS
  WITH GUSTS NEAR 25 KNOTS WILL CONTINUE THROUGH MIDDAY...THEN
  DECREASE TO 15 TO 20 KNOTS DURING THE AFTERNOON. SEAS WILL VARY
  FROM AS LOW AS 5 FEET WITHIN 20 NM OFFSHORE OF THE REEF TO AS HIGH
  AS 9 FEET IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ031>033-131600-
/O.CON.KKEY.SC.Y.0007.000000T0000Z-110213T1600Z/
FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT-
411 AM EST SUN FEB 13 2011

...SMALL CRAFT ADVISORY IN EFFECT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR FLORIDA BAY...AND
THE GULF WATERS NORTH OF THE LOWER KEYS AND WEST OF MAINLAND MONROE.

* WINDS AND WAVES: SUSTAINED NORTH TO NORTHEAST WINDS NEAR 20 KNOTS
  WITH GUSTS NEAR 25 KNOTS WILL CONTINUE THIS MORNING...THEN DECREASE
  TO 15 TO 20 KNOTS THIS AFTERNOON. ON THE GULF OF MEXICO WATERS
  BEYOND FIVE FATHOMS...SEAS OF 4 TO 6 FEET THIS MORNING WILL SUBSIDE
  TO 2 TO 4 FEET DURING THE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

JACOBSON
902 
WHUS72 KKEY 131526
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1026 AM EST SUN FEB 13 2011

GMZ031>033-131800-
/O.EXT.KKEY.SC.Y.0007.000000T0000Z-110213T1800Z/
FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT-
1026 AM EST SUN FEB 13 2011

...SMALL CRAFT ADVISORY IN EFFECT...
AFTERNOON...

THE SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE FLORIDA BAY AND
NEAR AND OFFSHORE GULF WATERS UNTIL WINDS DECREASE.

* WINDS AND WAVES: SUSTAINED NORTH TO NORTHEAST WINDS NEAR 20 KNOTS
  WITH GUSTS NEAR 25 KNOTS WILL DECREASE TO 15 TO 20 KNOTS THIS
  AFTERNOON. ON THE GULF OF MEXICO WATERS BEYOND FIVE FATHOMS...SEAS
  OF 4 TO 6 FEET WILL SUBSIDE TO 2 TO 4 FEET DURING THE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ052>054-072>075-132200-
/O.CON.KKEY.SC.Y.0007.000000T0000Z-110213T2200Z/
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
1026 AM EST SUN FEB 13 2011

...SMALL CRAFT ADVISORY IN EFFECT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR KEYS ATLANTIC WATERS.

* WINDS AND WAVES: SUSTAINED NORTH TO NORTHEAST WINDS NEAR 20 KNOTS
  WITH GUSTS NEAR 25 KNOTS WILL DECREASE TO 15 TO 20 KNOTS DURING THE
  AFTERNOON. SEAS WILL VARY FROM AS LOW AS 5 FEET WITHIN 20 NM
  OFFSHORE OF THE REEF TO AS HIGH AS 9 FEET IN THE GULF STREAM. SEAS
  WILL TREND DOWNWARDS THROUGH THE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
945 
WHUS72 KKEY 131736
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1236 PM EST SUN FEB 13 2011

GMZ031-131845-
/O.CAN.KKEY.SC.Y.0007.000000T0000Z-110213T1800Z/
FLORIDA BAY-
1236 PM EST SUN FEB 13 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL
CRAFT ADVISORY FOR THE FLORIDA BAY. 

$$

GMZ032-033-132200-
/O.EXT.KKEY.SC.Y.0007.000000T0000Z-110213T2200Z/
GULF SIDE OF THE LOWER KEYS OUT 20 NM-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT-
1236 PM EST SUN FEB 13 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL WINDS DECREASE...

THE SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE GULF SIDE WATERS
OF THE FLORIDA KEYS.

* WINDS AND WAVES: SUSTAINED NORTH TO NORTHEAST WINDS NEAR 20 KNOTS
  WILL DECREASE TO 15 TO 20 KNOTS THIS AFTERNOON. ON THE GULF OF
  MEXICO WATERS BEYOND FIVE FATHOMS...SEAS OF 4 TO 6 FEET WILL
  SUBSIDE TO 2 TO 4 FEET DURING THE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ052>054-072>075-132200-
/O.CON.KKEY.SC.Y.0007.000000T0000Z-110213T2200Z/
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
1236 PM EST SUN FEB 13 2011

...SMALL CRAFT ADVISORY IN EFFECT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR KEYS NEAR AND OFFSHORE
ATLANTIC WATERS.

* WINDS AND WAVES: SUSTAINED NORTH TO NORTHEAST WINDS NEAR 20 KNOTS
  WILL DECREASE TO 15 TO 20 KNOTS DURING THE AFTERNOON. SEAS WILL
  VARY FROM AS LOW AS 5 FEET WITHIN 20 NM OFFSHORE OF THE REEF TO AS
  HIGH AS 9 FEET IN THE GULF STREAM. SEAS WILL TREND DOWNWARDS
  THROUGH THE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
575 
WHUS72 KKEY 132127
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
427 PM EST SUN FEB 13 2011

GMZ032-033-052>054-072>075-132230-
/O.CAN.KKEY.SC.Y.0007.000000T0000Z-110213T2200Z/
GULF SIDE OF THE LOWER KEYS OUT 20 NM-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT-
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
427 PM EST SUN FEB 13 2011

...SMALL CRAFT ADVISORY IS EXPIRED...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS EXPIRED THE SMALL CRAFT
ADVISORY FOR ALL KEYS WATERS.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Feb 11, 3:54 PM EST, 3 hours 24 minutes earlier.

Area forecast discussion, Feb 11, 3:54 PM EST, 3 hours 24 minutes before
AREA FORECAST DISCUSSION FOR THE FLORIDA KEYS
NATIONAL WEATHER SERVICE KEY WEST FL
354 PM EST FRI FEB 11 2011

.DISCUSSION...
THE FLORIDA KEYS HAVE BEEN SOCKED IN WITH OVERCAST CONDITIONS FOR
MOST OF THE DAY AS TEMPERATURES SLOWLY DROP UNDER THE INFLUENCE OF
INCREASINGLY COOL AND DRY NORTHERLY FLOW. THE FRONTAL ZONE WHICH WAS
BRIEFLY STALLED OVER THE STRAITS OF FLORIDA IS NOW MAKING A MOVE
SOUTHEASTWARD WITH A HIGH PRESSURE RIDGE BUILDING IN FROM THE
NORTHWEST. RECENT DOPPLER RADAR SCANS SHOW AREAS OF LIGHT TO
MODERATE RAIN MOVING TOWARD THE EAST-NORTHEAST ABOVE A LOW-LEVEL
STRATUS DECK. MEASURABLE RAINFALL IS NOT LIKELY IN THE MOST KEYS
COMMUNITIES TONIGHT...ALTHOUGH SOME LIGHT RAIN OR DRIZZLE IS NOT OUT
OF THE QUESTION.

THIS WEEKEND WILL FEATURE COOLER...BREEZIER...AND MUCH LESS HUMID
WEATHER...WITH MOSTLY CLOUDY SKIES ON SATURDAY FOLLOWED BY SUNNY
SKIES ON SUNDAY.

A HIGH PRESSURE RIDGE AT THE SURFACE WILL DOMINATE THE LOCAL WEATHER
PATTERN THROUGH MUCH OF NEXT WEEK. THE EASTWARD-MOVING SURFACE HIGH
CENTER WILL RESULT IN GRADUALLY VEERING WINDS. THE STRONGEST WINDS
WILL BE TONIGHT THROUGH EARLY SUNDAY. MODERATE BREEZES WILL TURN
AROUND TO DUE EAST BY MID-WEEK. RAINFALL CHANCES WILL BE NIL AFTER
SATURDAY.
&&

.MARINE...
A SMALL CRAFT ADVISORY WILL LIKELY BE ISSUED LATER THIS EVENING FOR
ALL ZONES. BREEZES ARE IN THE PROCESS OF FRESHENING FROM WEST TO EAST
ACROSS THE AREA AS A HIGH PRESSURE BUILDS IN FROM THE NORTH...PUSHING
A STALLED COLD FRONT OVER THE STRAITS OF FLORIDA SOUTHEASTWARD. FRESH
TO OCCASIONALLY STRONG NORTH BREEZES WILL THEN SET IN OVERNIGHT...
PERSISTING THROUGH EARLY SUNDAY. CONTINENTAL HIGH PRESSURE WILL
DOMINATE THE LOCAL WEATHER PATTERN ALL OF NEXT WEEK...WITH WINDS
TURNING NORTHEAST THEN EAST...AND STAYING UP CLOSE TO 15KT SUSTAINED.
&&

.AVIATION...
IFR CEILINGS WILL PREVAIL AT THE KEY WEST TERMINAL...WHILE MVFR
CEILINGS WILL PREVAIL AT THE MARATHON TERMINAL THIS EVENING. BASES
WILL GRADUALLY ELEVATE OVERNIGHT AND VFR CONDITIONS SHOULD DOMINATE
AFTER MIDNIGHT. VFR BASED CEILINGS WILL REMAIN THROUGH THE REMAINDER
OF THE NIGHT INTO SATURDAY. SURFACE WINDS WILL CONTINUE TO INCREASE
THIS EVENING...BECOMING BREEZY. THIS WILL RESULT IN GUSTY NORTHERLY
CROSSWINDS OF 15 TO 20 KNOTS AT BOTH ISLAND TERMINALS.
&&

.CLIMATE...
ON THIS DATE IN KEYS WEATHER HISTORY...THE DAILY RECORD HIGH
TEMPERATURE OF 85 DEGREES FAHRENHEIT WAS RECORDED AT THE KEY WEST
WEATHER BUREAU OFFICE IN 1875. THIS 136-YEAR-OLD RECORD IS THE THIRD
OLDEST TEMPERATURE RECORD FOR THE MONTH OF FEBRUARY IN KEY WEST.

FOR MORE CURRENT KEYS HISTORY...KEY WEST CONTINUES TO MOVE UP THE
RECORD-RANKS FOR CONSECUTIVE DAYS NOT REACHING 80 DEGREES AT THE KEY
WEST INTERNATIONAL AIRPORT. TEMPERATURES TODAY ARE ALREADY SLOWLY
DROPPING...AFTER ONLY REACHING THE LOW-70S...MAKING IT THE 73RD
CONSECUTIVE SUB-80-DEGREE DAY. THIS IS THE 5TH LONGEST SUCH STRETCH
SINCE TEMPERATURE OBSERVATIONS BEGAN...BACK IN 1872. THE 2ND LONGEST
STRETCH OF 79 DAYS WILL POSSIBLY BE IN RANGE...AS TEMPERATURES ARE
NOT EXPECTED TO BE UNSEASONABLY WARM THROUGH AT LEAST NEXT FRIDAY.
&&

.PRELIMINARY POINT TEMPS/POPS...
KEY WEST  61  67  56  68 / 20 -  -  -
MARATHON  60  67  55  68 / 20 -  -  -
&&

.KEY WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GM...NONE.
&&

PUBLIC/MARINE.........KASPER
AVIATION/NOWCASTS.....11
DATA COLLECTION.......FUENTES

VISIT US ON THE WEB AT WWW.WEATHER.GOV/KEYWEST
Hazardous weather outlook, Feb 11, 5:50 AM EST, 13 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KEY WEST FL
550 AM EST FRI FEB 11 2011

FLZ076>078-GMZ031>033-052>054-072>075-121100-
MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS-
FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT-
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
550 AM EST FRI FEB 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

WINDS WILL FRESHEN THIS AFTERNOON AND TONIGHT AS A COLD FRONT
CONTINUES TO TREK SOUTHEAST PAST THE FLORIDA KEYS. A SMALL CRAFT
ADVISORY MAY BE REQUIRED AND AND CAUTIONARY STATEMENT IS LIKELY
TONIGHT THROUGH SUNDAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

BWC

Nearby

Small Craft Advisories in Florida, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.